# SDR SWIA971844

- Difficulty date: June 26, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 4,183 hours, 6,199 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE FLAPS CONTROL FAULT CAME ON INBOARD PAIR, WOULD NOT RESET.  INSPECTED FLAP ASSEMBLY, FOUND RIGHT INBOARD BOND SHOE MANGLED AND APPEARED TO HAVE BEEN STUCK IN TRACK.  REPLACED BOND SHOE ASSEMBLY IAW 201321 AND 275000.  CYCLED FLAPS, OPS CHECK GOOD.
